MathSciNet Relay Station
MathSciNet bibliographic data
MR1926858 (2004a:20014) 20C20 (16G10)
Bleher, Frauke M. Universal deformation rings and Klein four defect groups. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3893–3906 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement